Depression medication not working

Common Questions and Answers about Depression medication not working

depression

Avatar n tn I am on it for bipolar depression, and it is working very well for me. I am not psychotic, nor does my psychiatrist think I am.
Avatar f tn does anyone know anything about celexa? for depression I have been on wellbution 300 mg lexapro paxil ... i can't find anything that continues to work for my depression. It seems to work for a little while and then stops. Or maybe it's just me? my diagnosis is bipolar 2 although sometimes I think it's bipolar1 with depression. I never have any energy and i feel trapped in my house. I am very antisocial. I don't want to be. I just cant help it . I feel like I am holding my self hostage.
Avatar f tn Zoloft- same as effexor Anxiety meds Buspar- didn't help Finally my doctor put me on paxil and monitored me on ativan for breakthrough,which I went from taking a few times a week to now few times a yr. So my question is stay on paxil and is there a depression medication I can take along with it?
1070864 tn?1255358837 hello, iam 29 yrs old and iam verry stressed out my 2 1/2 twins, iam not working at the moment i feel very sad and hopeless i need help can someone help me undrestand why i feel this way i also need help with my anger.
1370534 tn?1279514204 I have been on many medications for depression. They work for awhile, but they never seem to get at the heart of the matter. Many of them just stop working after about 8 months. To those of you who are living with BPD, what kind of medications are you on? What have you found to be helpful in your treatment? Thank you so much.
Avatar n tn I,ve been on depression meds for 30 years. My mother, sister, grandfather are also taking meds for the same reason. I,m on effexor xr and 375mgs per day. It works just fine as long as I don,t miss a day. If i do I am very short tempered and get angly easily along with depression. My problem is I can,t afford Effexor taking it at such a high dose. Is there something else that works like Effexor but costs less? My other meds are Diavan HCL 160/25.. thanks!!
Avatar n tn Also, I have taken up to 4 sleeping pills, with no results? It seems that any type of medication that I take in pill form does not work, but anything injected through an IV works like a charm. Can anyone tell me why????
953190 tn?1276519634 So, if you're depressed again, I would definitely go back on this medication. Always keep in mind that every medication works differently in different individuals. Every situation and body is unique, so go by what you know has worked for you.
1435895 tn?1304294841 If you are having migraines (aside from the chiari headaches) you might try the 'seizure' medication. I take a daily medication (Keppra - 750mg) once a day (at night) to prevent my migraines. And I have to be honest, since I started taking it - my migraines went from 5 - 6 a month to maybe 1 or 2!!! When I DO get them, I take treximet (very expensive - but amazing) - and it usually knocks out a migraine within about 30 minutes!!
Avatar f tn So 2 weeks into the medication and I'm doing ok. I wonder though if it's not making it worse and what is something else I could take for the pain? I feel that ever since I got the DX my health went downhill fast. I am still working. I rest a lot and still am active with my kids, but I have to rest a lot more. I have to take more breaks I feel I need other opinions. Selma is there a list of doctor in the southwest pa area that are recommended at all?
Avatar f tn I had some issues with depression and anxiety around seven months. I made peace with my partner about issues and quit working. Changing whatever might be stressing you out might help like it did me but its up to you to know what those issues are. A therapist is a great idea.
Avatar f tn Learn now, that worrying changes nothing, it's just acts as an anchor in holding us back from achieving our happiness. Call your doctor about your medication not working and ask about therapy. It will get better. Big hugs to you and take care.
Avatar m tn I am now left wondering if there is an alternative antipsychotic that I can take which will not interfere with how my dilantin is working and will not cause seizures. Alternatively, will a smaller daily dose of Seroquel work?
Avatar n tn If you've been on a particular medication for a number of months, and you start getting depressed again, wouldn't it be wise to try another medication? Especiallly for someone like me who has been treated for depression for the past 40 years?
Avatar n tn My mom was diagnosed with major depression 2 years ago & responded well to medications primarily Zoloft. A year into treatment all her medications were tapered & discontinued. She then had a relapse after 4 weeks, since then she has been started on different medications each time & her symptoms continue to persist. Currently she is on Zoloft 100 mg BID, Elavil 75 mg BID & Bupropion 150mg QD.
Avatar f tn This way the meds will be in your system and working by then. The stress and depression isn't just bad for you, it's bad for baby as well.
Avatar m tn Taking medication is not always a cure all. Are you in counseling? If not it might be a good idea to do so. Your been on your medication for a year so it could be time to increase your dose. Only you and your Dr can decide if this is necessary.
1770281 tn?1315403593 feel like i have been working really hard and am so tired but cant sleep properly because of these horrible nighmares. i am so tired.
1764174 tn?1313462480 If his actions haven't turned around since his last stroke in July and no improvements in behavior has changed then something is wrong as far as his mentality goes and the way he thinks, like you said you've been there since day one, but he seems to be blind by the fact that your doing so much for him, it's not right that he associates with another female because no one understands in his world, maybe he's suffering from mild depression, it might not be from the stroke, you shouldn't have to dep
2216810 tn?1420860476 I'm sorry to hear you're still struggling. Definitely let your doctor know what's going on. It's very difficult to endure the adjustment phase of a new medication. Your doc added TWO medications to the mix, which unfortunately just muddies the waters, because now you don't know IF one of these meds is causing your symptoms, WHICH one it is.
Avatar f tn Our psychologist claims that the correct medication in the correct dosage will not change you, but correct you. Recently there have been research studies on SSRI's (and Zoloft is one of these) which has shown that children who do not take medication and suffer from severe anxiety actually lose "brain cells"; while those children taking the SSRI did not lose any brain cells. But, this research is very new and as far as I know, it has not been proven to be "fact".
Avatar f tn I'm not currently pregnant but I'm trying to conceive and I currently am working to live with my bipolar disorder, also called being manic depressive. If you do not currently have or see a psychiatrist please see one asap. Depression can make us not take proper care of ourselves and while staying med free for the baby seems like the best idea, sometimes living better on medication is better than going without it and possibly allowing yourself to live unhealthy.
Avatar n tn Recently after complaining that the Prozac was no longer working for the depression, my psychiatrist Rx me Effexor. Within a few months the panic attacks all but dissapeared!! Kudos to the Effexor. I assume this improvement is due to the norepiniphrine-serotonin combination vs. the serotonin reuptake adjustment only, with the Prozac. However despite the mitigation of the panic attacks, the Effexor even at 300mg/day does not seem to have any effect on my depression/fatigue.
Avatar f tn Just a side note, i have also been talking to a counselor for some time now also about my depression but nothing seems to be working with that either, she keeps just refering me to different dr.'s for medicine which i dont want to take.